View Full Version : Having a "Bad" Week
10-30-2005, 10:40 AM
This last week has been really hard and really painful. I have been crying and crying and crying. Everything hurts--my back, my bladder, my abdomen, my head. I've been having wierd pains in my chest. I have been almost unable to function. My sister thinks I'm depressed. I don't know what I am, it just feels like a cloud has parked itself over me. I've been withdrawn from hubby and kids, because my fuse is so short that I feel like all I have been doing is snapping at them. Am I losing it??? I honestly would like to curl up and stay in bed!
Other times I feel OK. It is so wierd! How can I feel fine and dandy one moment and ready to lay down and die the next???
10-30-2005, 10:51 AM
Cari, could you have a real uti going on? It worries me that your having chest pains you need to really go to the e.r or your reg doctor asap to be checked. This pain can cause you to be depressed. Please contact your family doctor for him/her to check you so you know what is going on. Then that doctor can point you in the right direction.
I know how it feels to have to much going on at once. it will drive us nuts trying to run the house take care of the children deal with pain and make everyone else happy. No one can put that act on for long we have to take care of our selfs too.
please us know what is going on when you find out. we are always here for you and we really do care.
sending you hugs and prayers
Yeah, I agree. Have you contacted a doctor about the chest pains?
It sounds like you have depression on top of all the physical difficulties you are experiencing. Which is so understandable. :( Is depression an ongoing problem for you? If so, an antidepressant might help - I am on one and it makes such a difference. One of the big things is that I am far less irritable with my family.
I sure hope you feel better soon! :kissing:
10-30-2005, 12:26 PM
I am sorry you are going through much . I would contact your dr. Pain can make you depressed.
10-30-2005, 12:50 PM
I have to agree with Kim.. I have been exactly where you are, I think alot of us have.. please be open with you doctor and maybe he can give you an anti depressant, some also help with pain..... here is a suggestion you say you entire body hurts nad have chest pain.. you just might have fibro, ask your doctor. I have a severe case of fibromyalgia, and it attacks my bladder and chest wall muscles... I have went to er on several ocassions just for that purpose..
cheer up we are here for you and we understand... (((((((hugs))))))
10-31-2005, 02:20 AM
Thanks everyone! I REALLY appreciate all your replies!!! My sister made me call the doctor so I have an appointment today (10/31). Sometimes, my doctor makes me nervous, because I think he thinks I'm just nuts. I go complaining of pain and he tells me to not be so anxious. As if I TRY to be anxious!!! I have been taking half a Xanax at night for the past two months to help me get to sleep. I am so afraid of getting addicted to it or anything else. But, I take it and it helps, A LOT.
The chest pain, I think is more stomach related, I HOPE. Because it is low on my left side behind my lower rib cage. It doesn't hurt all thing time just on and off. My back is really my biggest pain right now.
Please throw a prayer up to the Lord if you think of me this afternoon. I would appreciate it!
10-31-2005, 03:47 AM
I'm so glad you will be seeing your doctor. And don't hesitate to tell him exactly where it hurts. Chest pain can be serious --- and feeling like it's an upset stomach is very common with heart problems.
Warm healing thoughts headed your way,
10-31-2005, 02:52 PM
I hope the doctor hooked you up today and you are better now.
Many prayers headed your way.......... :angel:
11-01-2005, 07:09 AM
My trip to the doctor was a productive one. He said it seems that my back pain is being caused by the sacroiliac joint. It guess it is inflammed or something. My chest pain is really my stomach which is trashed from me taking so much Ibuprofen. So, he put me on Prevacid to help my tummy and then I am trying a two week course of Naproxen to see if this helps my back. He also gave me some Norco--vicodin with less Tylenol--to use for bad pain. If it doesn't feel better in two weeks, then I have to get a pelvic x-ray and possible cortisone shots--ouch!!!
So, I'm hoping that the Naproxen works and that my poor mistreated stomach gets some healing time!! That could also explain the nausea and lack of appetite I've been having.
Well, thanks for your prayers and good thoughts! Keep em going!
11-01-2005, 07:51 AM
Yay Cari!! :woohoo: :woohoo: :woohoo:
11-04-2005, 05:31 AM
Glad you went to the doctor and things are looking a little brighter for you. Hang in there and take care of yourself.
11-04-2005, 07:28 AM
OK, so I'm on day 5 of my 14 day treatment. I've been feeling OK during the day as long as I keep eating, but after my night dose my stomach gets very unhappy!! Pain, burning, ouwey!! Does anyone know a trick for taking this stuff???
11-04-2005, 08:02 AM
Try taking your meds with food or a glass of milk. Or take them with supper so that you're not feeling so yucky at bedtime. It's worth a try. You could also try taking an antacid which sometimes helps with a sour stomach. You could also try a stick on heating patch or a heating pad or water bottle as well. Just a few tricks, I've used in the past. ;)
I hope you get through this and feel better. :grouphug:
11-05-2005, 11:15 AM
glad you are feeling better.. taking naproxin with milk or food is a good thing ;)
I have sacralittis, it hurts very badly and hard to sit for any length of time.. I was given a test where they put radiation dye in me, I left and went back 3 hours later for xrays... I gues it highlights everything.....
keep us posted on how you are..
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.